# SDR 95ZZZW103

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162BL704C
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 3 ENGINE OIL TEMP GAUGE CLIMBED TO PAST RED LINE AND FLICKERED AS MUCH AS 50 DEGREES CELSIUS DURING DESCENT.  ACCOMPLISHED ALTERNATE PROCEDURE AOM 5.174 PG 8, 9.  CHECKED CONNECTOR AT TEMP BULB AND CLEANED SAME ON ENGINE.  SWAPPED INDICATORS FOR TROUBLESHOOTING 2 AND 3.  GROUND CHECKS GOOD.
